default-icon

Sepsis, ARDS

My aunt was admitted to Apollo Gleneagles Hospital Kolkata on 5th August 2016. Now shifted to DD ten nursing home. She is suffering from septicemia, but condition improved till bp, pulse, renal function became normal. USG abdomen revealed pancreatitis. Then chest x-ray showed ARDS. The patient was on ventilator and now on tracheostomy. She was being given meropenam, acyclovir and amphotericin B, Norad, Collicystine, Lasix. She was given albumin intravenously. Earlier her urine output was normal but since yesterday urine has decreased to 50ml while fluid input is 2000ml. Consciousness level has also decreased drastically since 2 days. After 1day treatment with Amphotericin B, there was severe hypotension, but after giving Norad bp is stable at 110/60. Serum creatinine and urea are 12 and 400 respectively. Earlier these were normal. Today Amphotericin B and Acyclovir have been withdrawn from treatment. There is also non-pitting edema in hands and feet.
views-icons 36 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Sepsis, ARDS

doctor profile image
Dr. Arunabha Das Darjeeling | General Physician
Answered
This is a case of Septic shock with Multiorgan Dysfunction Syndrome most likely. Clinical evaluation and lab reports of the patient are very necessary to conclude diagnosis. Patient needs to be treated in any higher centre where Infectious disease specialist and ICU specialist exist along with intervention of nephrologist.
Next Steps
Since this issue is not from my speciality, so consult ICU specialist and Infectious disease Specialist for further opinion.
Health Tips
Please maintain fully aseptic methods while touching your patient in hospital bed,and after visiting your patient ,remember to do proper handwash. Wear mask while visiting your patient. This will prevent you and your relatives from being infected.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO